# SDR ASAA9640022

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT NR 98 - CREW REPORTED THAT THE FORWARD 4 EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING THAT HAD BECOME DISCONNECTED AND LIGHTS OPERATED NORMALLY.  (M)
